Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft taking full effect after 3 months?

Posted by Sean on April 29, 1999, at 14:32:44

In reply to Zoloft taking full effect after 3 months?, posted by Daniel on April 20, 1999, at 12:03:10

> Hello everybody,
> I have been taking Zoloft 100 mg a day in 2 doses for about 4 and a half months.
> I know this is probably a difficult question to answer that I'm going to ask, I understand that each of us is different, so medication may work in a different way with each of us;
> As far as I know, Zoloft should take the full effect in about 2 to 4 weeks, in "extreme cases" 4 to 6 weeks. It seems that with me, it took the full effect after some 2 and a half to 3 months (!). During that "initial" period my major depression was not that bad than prior to starting the treatment, but still, I very often felt highly irritable for no apparent reason, suffered from lack of energy and motivation, slept more than usual, and had very poor appetite. Then, it seems like all of a sudden, the medication PROBABLY "kicked in" - I feel I have much more energy, my mood has lifted although I am not extremely cheerful or merry, and my appetite is very good. In addition, apart from slightly diminished sex drive, I do not observe any other side effects.
> I know that I shlould be happy with the things just as they are unfolding - good for me - instead of "ruminating" about it all, but still, I have this question: would it be possible that my major depression has gradually "worn off" in some sort of a spontaneous way (given the long period for the medication to kick in)? (Maybe it gradually worn off "with a little help from my friend" Zoloft :-)
> "I am glad that I am happy" and most of all, I am really glad that I didn't switch to any other medication...
> Thank you and wishing you all the same success,
> Daniel

I bet your response is a bit of both, although for
me Zo kicks in by the end of a week and I cannot
tolerate a 50mg dose daily; I stop sleeping.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sean thread:5090